Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 87, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 5:45 PM EDT for Brown County, Highland County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- May 1, 2012, 6:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Brown County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:06 PM EDT | HAIL 1 | New Market, OH | HAIL DAMAGE TO CARS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS51 KILN 012145
SVRILN
OHC015-071-012230-
/O.NEW.KILN.SV.W.0087.120501T2145Z-120501T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 630 PM EDT.
* AT 543 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BUFORD...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...
HILLSBORO...
BELFAST...
IN ADDITION...BUFORD...MOWRYSTOWN...RUSSELL...STATE ROUTE 136 AT US
ROUTE 62...NEW MARKET AND BERRYSVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3910 8401 3923 8384 3922 8381 3926 8379
3933 8367 3905 8346 3904 8346 3901 8390
TIME...MOT...LOC 2145Z 250DEG 14KT 3906 8387
$$1 follow-up statement
010
WWUS51 KILN 012158
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT TUE MAY 1 2012
OHC015-012208-
/O.CAN.KILN.SV.W.0087.000000T0000Z-120501T2230Z/
BROWN OH-
558 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3904 8386 3912 8387 3918 8387 3923 8384
3922 8381 3926 8379 3933 8367 3904 8346
3904 8347
TIME...MOT...LOC 2158Z 250DEG 14KT 3908 8381
$$
OHC071-012230-
/O.CON.KILN.SV.W.0087.000000T0000Z-120501T2230Z/
HIGHLAND OH-
558 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN HIGHLAND COUNTY...
AT 557 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BUFORD...MOVING EAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...HILLSBORO AND BELFAST.
IN ADDITION...RUSSELL...STATE ROUTE 136 AT US ROUTE 62...NEW MARKET
AND BERRYSVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3904 8386 3912 8387 3918 8387 3923 8384
3922 8381 3926 8379 3933 8367 3904 8346
3904 8347
TIME...MOT...LOC 2158Z 250DEG 14KT 3908 8381
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:54 PM EDT, 51 minutes earlier.
Area forecast discussion, May 1, 4:54 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 454 PM EDT TUE MAY 1 2012 .SYNOPSIS... A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AN MCV WILL CONTINUE TO TRACK TO THE EAST TONIGHT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE BEGINNING TO DEVELOP AND MOVE INTO OHIO AND NORTHERN KENTUCKY. THE BETTER INSTABILITY IS LOCATED ACROSS THE SOUTHERN HALF OF THE FA. SHEAR IS FAVORABLE ACROSS THIS AREA AS WELL. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE ACROSS THIS AREA. ADDED SEVERE WORDING TO THE FORECAST FOR THIS AREA AS WELL. INSTABILITY IS NOT QUITE AS GOOD ACROSS NORTHERN PORTIONS OF THE FA. THIS AREA HAS ALSO TAKEN LONGER TO WARM UP WITH THE WARM FRONT LIFTING NORTH. A FEW THUNDERSTORMS WILL STILL HAVE THE POSSIBILITY TO REACH SEVERE LIMITS THIS EVENING ACROSS NORTHERN PORTIONS OF THE FA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. MENTIONED THESE THREATS IN THE HWO FOR THIS EVENING. ALTHOUGH THE MAIN SEVERE THREAT WILL BE THIS EVENING ACROSS THE FA...SOME ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE FOR THE OVERNIGHT HOURS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL BE PRESENT. A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM TIME TO TIME. DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY. A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE PICTURE ON TUESDAY. HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL READINGS AROUND 70 BY TUESDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY. HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z. THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST LOCATIONS. SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH SOUTHWEST WINDS INCREASING WITH SOME GUSTS. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 424 PM EDT TUE MAY 1 2012 OHZ026-034-035-022030- HARDIN-MERCER-AUGLAIZE- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ042>046-051>056-065-074-022030- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-FAIRFIELD-HOCKING- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING. AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082- 088-022030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 1, 5:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BRIGHT 39.20N 84.86W
05/01/2012 M1.00 INCH DEARBORN IN PUBLIC
&&
BCLocal storm report, May 1, 5:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WHITE OAK 39.22N 84.61W
05/01/2012 M1.00 INCH HAMILTON OH TRAINED SPOTTER
0532 PM HAIL DENT 39.19N 84.66W
05/01/2012 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
BCLocal storm report, May 1, 5:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 E CARROLLTON 38.68N 85.11W
05/01/2012 M1.00 INCH CARROLL KY TRAINED SPOTTER
&&
BCLocal storm report, May 1, 5:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG NEW MADISON 39.97N 84.71W
05/01/2012 DARKE OH EMERGENCY MNGR
SEVERAL TREES DOWN.
&&
ANOVAKLocal storm report, May 1, 5:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL WHITE OAK 39.22N 84.61W
05/01/2012 M1.75 INCH HAMILTON OH BROADCAST MEDIA
&&
ANOVAKLocal storm report, May 1, 5:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 W ARCANUM 39.99N 84.61W
05/01/2012 M1.75 INCH DARKE OH TRAINED SPOTTER
0533 PM HAIL 3 SE WARSAW 38.75N 84.86W
05/01/2012 M2.50 INCH GALLATIN KY TRAINED SPOTTER
0539 PM HAIL WYOMING 39.23N 84.48W
05/01/2012 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:42 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Montgomery, Warren | 2 hr |
| Apr 30, 8:59 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland | 61 min |
| Apr 30, 9:16 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 21 min |
| Apr 30, 9:36 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 114 min |
| Apr 30, 10:21 PM EDT | Special Weather Statement | ILN | Pickaway | 39 min |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| May 1, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 48 min |
| May 1, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 46 min |
| May 1, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 52 min |
| May 1, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 40 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 1, 5:30 PM EDT | Tornado Warning | ILN | Butler | 26 min |
| May 1, 5:47 PM EDT | Tornado Warning | ILN | Butler | 28 min |
| May 1, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 38 min |
| May 1, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 15 min |
| May 1, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene | 40 min |
| May 1, 6:12 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 4 hr |
| May 1, 6:12 PM EDT | Tornado Warning | ILN | Butler, Warren | 33 min |
| May 1, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 42 min |
| May 1, 6:33 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| May 1, 6:34 PM EDT | Tornado Warning | ILN | Clinton, Warren | 26 min |
| May 1, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 41 min |
| May 1, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 49 min |
| May 1, 6:49 PM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| May 1, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 38 min |
| May 1, 6:59 PM EDT | Special Weather Statement | ILN | Pike | 61 min |
| May 1, 7:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 42 min |
| May 1, 7:09 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 51 min |
| May 1, 7:24 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 51 min |
| May 1, 7:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 44 min |
| May 1, 7:54 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 21 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.